# SDR VNAA2024020511101

- Difficulty date: February 4, 2024
- Submitted: February 5, 2024
- Operation: Air carrier
- Aircraft: N533AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10311
- Aircraft time: 29,348 hours, 22,508 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: C13045BA05
- Part serial: 1418
- Condition: Unserviceable
- Location: Ground Spoilers
- Part time: 30,643 hours, 23,156 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IB FLT SPLRS, IB SPOILERONS CAUTION MESSAGES IN FLIGHT. IB GND SPLR FAULT, RUD LIMIT FAULT, PITCH FEEL FAULT, STAB FAULT STATUS MESSAGES IN FLIGHT. / REMOVED & REPLACED SSCU2 IAW CRJ700 AMM 27-61-05-000/400-801-A01. PERFORMED OPS CHECK IAW CRJ700 AMM 27-61-05-740-801.OPS CHECK GOOD
